Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A problem on Noetherian local rings of characteristic $ p$

Author: Shiro Goto
Journal: Proc. Amer. Math. Soc. 64 (1977), 199-205
MSC: Primary 13E05; Secondary 13H10
MathSciNet review: 0447212
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let (A, m, k) be a one-dimensional Noetherian local ring of characteristic p ($ p > 0$, a prime number) and assume that the Frobenius endomorphism F of A is finite. Further assume that the field k is algebraically closed and that it is contained in A. Let B denote A when it is regarded as an A-algebra by F. Then, if $ \operatorname{Hom}_A(B,A) \cong B$ as B-modules, A is a Macaulay local ring and $ r(A) \equiv \dim_k\operatorname{Ext}_A^1(k,A) \leqslant \max \{ \sharp {\text{Ass}}\hat A - 1,1\} $ where  denotes the m-adic completion of A. Thus, in case $ \sharp {\text{Ass}}{\mkern 1mu} \hat A \leqslant 2,A$ is a Gorenstein local ring if and only if $ \operatorname{Hom}_A(B,A) \cong B$ as B-modules. If $ \sharp {\text{Ass}}\hat A \geqslant 3$ this assertion is not true and the counterexamples are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E05, 13H10

Retrieve articles in all journals with MSC: 13E05, 13H10

Additional Information

Keywords: Macaulay local rings, Gorenstein local rings, canonical ideals, p-linear endomorphisms, stable parts
Article copyright: © Copyright 1977 American Mathematical Society